# SDR CALA2010091700432

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 37,767 hours, 12,471 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS250112
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALL THREE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  INDICATION WERE ALL THREE GREEN LIGHTS AND ALL THREE RED LIGHTS WITH HANDLE UP.  RON QRH CHECKLIST AND RETURNED TO EWR.  FOUND MANUAL EXT SYSTEM ACCESS DOOR SWITCH AT FAULT REF. N/R 4419990 FOR PART CHANGE & OPS CHECK.
